MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 5052 SINGLE-CHAMBER WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 5052 SINGLE-CHAMBER WASHER/DISINFECTOR
Model Number 5052
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the sharp edges.To resolve the issue, the technician filed down the edges, tested the function and operation of the device and confirmed it to be operating to specification.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a cut on their finger from a sharp edge on their amsco 5052 single-chamber washer/disinfector.Medical treatment was sought and administered (medical grade glue).

Brand Name
AMSCO
Common Device Name
AMSCO 5052 SINGLE-CHAMBER WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24475470
Report Number9680353-2026-00008
Device Sequence Number21236482
Product Code MEC
UDI-Device Identifier00724995192969
UDI-Public(01)00724995192969(11)210201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5052
Device Catalogue NumberFH14043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown